# SDR RRXA11063

- Difficulty date: July 6, 2000
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Corroded
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO NR 2 ENGINE LEFT CORE COWL, FWD HINGE MOUNT 4EA FASTNERS, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-21-01. RECEIVED PART AND INSTALLED 4EA FASTNERS IAW DC-10 SRM 51-33-01.
